# SDR 97ZZZM879

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Chipped
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK OF BS 600 LBL 26 IS CHIPPED OUT OF LIMITS.  FABRICATED SEAT TRACK FROM BAC 1520-841 24 INCHES BY 1.5 INCH IAW B737 53-10-5.  INSTALLED SEAT TRACK IAW B737 53-10-5.  (M)
